Join the 'Viibryd' group to help and get support from people like you.
We found 399 questions associated with the 'Viibryd' topic.
Posted 29 Aug 2012 by miekevson • 15 answers
I'm just wondering the side effect called brain zaps what do I envision with that? I'm starting this medication tonight for the first time so I'm kind of wondering what I'm in for here. Thanks, Mieke
Posted 2 Sep 2011 by mkalafus • 20 answers
.I have just been prescribed Viibryd for anxiety. I have been on everything under the sun and my doctor is at the end of his rope with me. This is pretty much our last option. I would love some advice on this med as I am always Leary of side effects with new meds. Particularly weight gain, as I ...
Posted 27 Jun 2012 by mommyof4inny • 36 answers
I have been taking Viibryd for six month and I have experienced weight gaine despite Viibryd claims that it does not cause weight gain. I am currently being monitored monthly by my doctor. I go for monthly weight and blood pressure check ups. My doctor can verify that since starting Viibryd I have ...
Posted 25 Apr 2012 by anonymous66 • 7 answers
I started the 10mg Viibryd yesterday with a starter sample from my doctor. I am concerned about the cost. It is not even listed on the highest tier on the co-pay list of my insurance, which means I have to pay full cost. One review said more than $200?? If that is the case, I have no hope of ...
Posted 17 Sep 2011 by loridiane • 46 answers
Finished first week of 10 mg viibryd. I have gained two pounds, and am needing to lose weight. Viibryd is not supposed to cause weight gain, and was wondering if anyone else has experienced this. So far, my depression is much better. Any comments are appreciated!
Posted 24 Oct 2011 by ScrubJay • 22 answers
Hello, I'm gaining weight on this medication and have not changed my diet at all, does anyone else have this problem? Thank You
Posted 7 Oct 2011 by daisyslm82 • 6 answers
my dr gave me a month's sample of viibryd and i've only taken it for 2 days and i feel like i'm starving; she told me that this pill has helped lots of her patients lose weight and i'm on a diet and if it's going to make me gain weight, i don't want to take it. has ...
Posted 25 Aug 2012 by Mufasa74 • 7 answers
My boyfriend started on viibryd 2 weeks ago. On the 10mg he did not experience any side effects, but this week now on 20mg is having trouble climaxing. Has anyone experienced this, and if so will it go away maybe? It seems to be helping him, but he is afraid that will continue to be a problem. He ...
Posted 1 May 2013 by daseniura • 35 answers
My doctor started me on Viibryd about a month ago after I'd been on Lexapro for years and it had stopped working as well. I did the standard step-up dosage pattern with the starter pack... started at 10mg and was up to 40mg by the 3rd week. I should mention that I am anorexic and bulimic and ...
Posted 20 Jan 2013 by lesliehelen • 10 answers
... already shared with me and told me about this group. thank you for having me!!!
Posted 12 Sep 2011 by ChrisDDD • 31 answers
It's only happened twice. I'm afraid to jinx this by saying anything, but I feel I have just walked into heaven when I got on Viibryd. To be on an anti-depressant AND get to keep my sex drive AND actually be able to achieve orgasm MORE frequently and easily than before? I hope nothing ...
Posted 22 Apr 2012 by cja49 • 4 answers
I have been on Viibryd for 6 weeks and am on the 40 mg dose. Although I've had some unusal and sometimes unpleasant side effects, I have decided to stick with it. I started out taking it in the mornings and I didnt feel well and by evening was miserable. My pharmacist suggested taking it at ...
Posted 10 Jan 2015 by WinterInBuffalo • 1 answer
I have been taking 15 mg of Viibryd for almost three years. I was just taken off Viibryd. I started 5 mg of Brintellix yesterday. (Within an hour of taking the med, I had a pounding headache.) I'm switching meds because too much Viibryd caused weight gain and too little didn't truly help ...
Day 2 on Viibryd and I feel awful! 10mg at night, I was up late with nausea and a migraine, and the?
Posted 6 days ago by racheloop • 2 answers
... next morning I skipped the gym because I was so exhausted and nauseous. I know this is normal but does anyone have suggestions on how to relieve this or get through these first couple weeks a little easier?
Ask a Question
Related Condition Support Groups
Viibryd Patient Information at Drugs.com
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)